# SDR HEEA087309

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,202 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: T/R Hub Assy
- Component: Hub Assy
- Component part number: 407012101111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPARATION ON TRAILING EDGE AT THE TIP. REPAIRED.
